Edward Neuman | Mathematics | SIU

Home
Southern Illinois University

CONTACT

SIU.EDU

College of Science

Edward Neuman

Emeritus

image of Neuman

Professor, Emeritus, Ph.D., University of Wroclaw (Poland), 1972. Computational Mathematics, Classical Analysis.

Research Interests

Approximations and expansions, spline functions, special functions, inequalities, means, convex functions of several variables.

Selected Publications

  1. Inequalities and bounds for generalized complete elliptic integrals, J. Math. Anal. Appl. 373 (2011), 203-213.
  2. Inequalities and bounds for elliptic integrals, Part I: (with H. Kazi), J. Approx. Theory 146 (2007), 212-226; Part 2: Contemp. Math. 471 (2008), 127-138.
  3. Bounds for symmetric elliptic integerals, J. Approx. Theory 122 (2003), 249-259.
  4. Inequalities involving modified Bessel functions of the first kind, Part1: J. Math. Anal. Appl. 171 (1992), 532-536. Part 2: (with A. Baricz), J. Math. Anal. Appl. 332 (2007), 265-271.
  5. Inequalities involving Stolarsky and Gini means (with J. Sándor), Math. Pannon. 14 (2003), 29-44.
  6. The weighted logarithmic mean, J. Math. Anal. Appl. 188 (1994), 885-900.
  7. Inequalities involving multivariate convex functions, Part 1: (with J. Pečarić), J. Math. Anal. Appl. 137 (1989), 541-549; Part 2: Proc. Amer. Math. Soc. 109 (1990), 965-974; Part 3: Rocky Mountain J. Math. 42 (2012), 251-256; Part 4: J. Math. Inequal. 6 (2012), 299 - 305.